# SDR IPXA2020072748186

- Difficulty date: July 22, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCLG FWD L/H DOOR INNER SKIN IS CRACKED.REPAIRED CRACKED CLG FWD L/H DOOR INNER SKIN IAW MD-11 SRM 52-00-00 FIG 204. (MINOR)
